On singular integral operators with semi-almost periodic coefficients on variable Lebesgue spaces

Alexei Yu Karlovich, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

Let a be a semi-almost periodic matrix function with the almost periodic representatives al and ar at -∞ and +∞, respectively. Suppose p:R→(1,∞) is a slowly oscillating exponent such that the Cauchy singular integral operator S is bounded on the variable Lebesgue space Lp(.)(R). We prove that if the operator aP+Q with P=(I+S)/2 and Q=(I-S)/2 is Fredholm on the variable Lebesgue space LNp(.)(R), then the operators alP+Q and arP+Q are invertible on standard Lebesgue spaces LNql(R) and LNqr(R) with some exponents ql and qr lying in the segments between the lower and the upper limits of p at -∞ and +∞, respectively.

Original languageEnglish (US)
Pages (from-to)706-725
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume384
Issue number2
DOIs
StatePublished - Dec 15 2011

Fingerprint

Singular Integral Operator
Periodic Coefficients
Lebesgue Space
Almost Periodic
Si
Exponent
Cauchy Integral
Matrix Function
Operator
Periodic Functions
Invertible

Keywords

  • Almost-periodic function
  • Fredholmness
  • Invertibility
  • Semi-almost periodic function
  • Singular integral operator
  • Slowly oscillating function
  • Variable Lebesgue space

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On singular integral operators with semi-almost periodic coefficients on variable Lebesgue spaces. / Karlovich, Alexei Yu; Spitkovsky, Ilya.

In: Journal of Mathematical Analysis and Applications, Vol. 384, No. 2, 15.12.2011, p. 706-725.

Research output: Contribution to journalArticle

@article{49518238fd13450c9ab5ef718a9bbefe,
title = "On singular integral operators with semi-almost periodic coefficients on variable Lebesgue spaces",
abstract = "Let a be a semi-almost periodic matrix function with the almost periodic representatives al and ar at -∞ and +∞, respectively. Suppose p:R→(1,∞) is a slowly oscillating exponent such that the Cauchy singular integral operator S is bounded on the variable Lebesgue space Lp(.)(R). We prove that if the operator aP+Q with P=(I+S)/2 and Q=(I-S)/2 is Fredholm on the variable Lebesgue space LNp(.)(R), then the operators alP+Q and arP+Q are invertible on standard Lebesgue spaces LNql(R) and LNqr(R) with some exponents ql and qr lying in the segments between the lower and the upper limits of p at -∞ and +∞, respectively.",
keywords = "Almost-periodic function, Fredholmness, Invertibility, Semi-almost periodic function, Singular integral operator, Slowly oscillating function, Variable Lebesgue space",
author = "Karlovich, {Alexei Yu} and Ilya Spitkovsky",
year = "2011",
month = "12",
day = "15",
doi = "10.1016/j.jmaa.2011.06.066",
language = "English (US)",
volume = "384",
pages = "706--725",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On singular integral operators with semi-almost periodic coefficients on variable Lebesgue spaces

AU - Karlovich, Alexei Yu

AU - Spitkovsky, Ilya

PY - 2011/12/15

Y1 - 2011/12/15

N2 - Let a be a semi-almost periodic matrix function with the almost periodic representatives al and ar at -∞ and +∞, respectively. Suppose p:R→(1,∞) is a slowly oscillating exponent such that the Cauchy singular integral operator S is bounded on the variable Lebesgue space Lp(.)(R). We prove that if the operator aP+Q with P=(I+S)/2 and Q=(I-S)/2 is Fredholm on the variable Lebesgue space LNp(.)(R), then the operators alP+Q and arP+Q are invertible on standard Lebesgue spaces LNql(R) and LNqr(R) with some exponents ql and qr lying in the segments between the lower and the upper limits of p at -∞ and +∞, respectively.

AB - Let a be a semi-almost periodic matrix function with the almost periodic representatives al and ar at -∞ and +∞, respectively. Suppose p:R→(1,∞) is a slowly oscillating exponent such that the Cauchy singular integral operator S is bounded on the variable Lebesgue space Lp(.)(R). We prove that if the operator aP+Q with P=(I+S)/2 and Q=(I-S)/2 is Fredholm on the variable Lebesgue space LNp(.)(R), then the operators alP+Q and arP+Q are invertible on standard Lebesgue spaces LNql(R) and LNqr(R) with some exponents ql and qr lying in the segments between the lower and the upper limits of p at -∞ and +∞, respectively.

KW - Almost-periodic function

KW - Fredholmness

KW - Invertibility

KW - Semi-almost periodic function

KW - Singular integral operator

KW - Slowly oscillating function

KW - Variable Lebesgue space

UR - http://www.scopus.com/inward/record.url?scp=79961020530&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79961020530&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2011.06.066

DO - 10.1016/j.jmaa.2011.06.066

M3 - Article

AN - SCOPUS:79961020530

VL - 384

SP - 706

EP - 725

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -